Translator Disclaimer
January 2014 Anisotropic fractional perimeters
Monika Ludwig
J. Differential Geom. 96(1): 77-93 (January 2014). DOI: 10.4310/jdg/1391192693

Abstract

The anisotropic fractional $s$-perimeter with respect to a convex body $K$ in $\mathbb{R}^n$ is shown to converge as $s\to 1^-$ to the anisotropic perimeter with respect to the moment body of $K$. For anisotropic fractional $s$-seminorms on $BV(\mathbb{R}^n)$, the corresponding result is established (generalizing results of Bourgain, Brezis, and Mironescu and Dávila). Minimizers of the anisotropic fractional iso-perimetric inequality with respect to $K$ are shown to converge to the moment body of $K$ as $s\to 1^-$. Anisotropic fractional Sobolev inequalities are established.

Citation

Download Citation

Monika Ludwig. "Anisotropic fractional perimeters." J. Differential Geom. 96 (1) 77 - 93, January 2014. https://doi.org/10.4310/jdg/1391192693

Information

Published: January 2014
First available in Project Euclid: 31 January 2014

zbMATH: 1291.52013
MathSciNet: MR3161386
Digital Object Identifier: 10.4310/jdg/1391192693

Rights: Copyright © 2014 Lehigh University

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.96 • No. 1 • January 2014
Back to Top